# SDR DALA1239900679

- Difficulty date: May 26, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 63,584 hours, 28,776 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CHAFED IN PASSENGER CABIN AT FS 1640, JUST ABOVE R4 DOOR CUTOUT.  COMPLIED WITH ERA 504281-14 REV ORIGINAL.
